# SDR AALA201511109027

- Difficulty date: November 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount Fitting
- Part number: 19032266421
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON LT AILERON NR 2 MOUNT FITTING BEARING.  REPLACED LT AILERON NR 2 MOUNT FITTING IAW AMM 57-61-01-400-801-A.
